It’s a sad day for the Segato family. Valdir Segato aged 55 passed away on his 55th birthday.
Segato’s biggest claim to fame were his enormous muscles – courtesy of Synthol injections.
For years, Valdir Segato had used potentially lethal Synthol injections. He put himself at risk for infections and strokes while gaining enormous biceps, pectorals, and back muscles.
Segato previously claimed that fictitious figures like the Hulk and Arnold Schwarzenegger were the sources of his physical motivation.
According to the Daily Mail, he said:
“They call me Hulk, Schwarzenegger and He-Man all the time and I like that. I’ve doubled my biceps but I still want to be bigger.”
The Sao Paulo native was forewarned six years ago that if he continued to take the injections, he risked amputation, or at the very least nerve damage and musical deformity.
As soon as he began injecting himself, his biceps grew to a whopping 23 inches. He was pleased with his reputation as “the monster” on the streets.
On social media, he shared pictures of his changing figure and even called himself “Valdir Synthol.” Despite having 1.7 million followers on TikTok, the bodybuilder reportedly had a solitary existence with few friends.
Segato leased a house that was erected behind his family’s home. On the day of his death, he was complaining about having trouble breathing.
Moisés da Conceição da Silva told Brazil’s Globo news:
“It was around 6 a.m., more or less. He came crawling through the back house and came to the front. Then he knocked on my mother’s window, knocked, knocked, then she woke up and he said ‘Help me, help me because I’m dying.’”
Segato was sent to a hospital. At the reception, he collapsed and seemed to be having a heart attack.
The TikTok celebrity was once a skinny youngster. After getting administered Synthol at the gym, he developed an addiction to iy. According to Europe PubMed Central, synthol can result in “a damage of nerves, oil embolic of the pulmonary, occlusion of the pulmonary artery, myocardial infarction, cerebral stroke and infectious complications.”